MathSciNet Relay Station
MathSciNet bibliographic data
MR785706 (86h:78016) 78A45
Ott, R. H. Scattering by a parabolic cylinder—a uniform asymptotic expansion. J. Math. Phys. 26 (1985), no. 4, 854–860.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement